Journal of Commutative Algebra

Gorenstein Hilbert coefficients

Sabine El Khoury and Hema Srinivasan

Full-text: Open access

Article information

Source
J. Commut. Algebra, Volume 5, Number 2 (2013), 179-207.

Dates
First available in Project Euclid: 12 August 2013

Permanent link to this document
https://projecteuclid.org/euclid.jca/1376328029

Digital Object Identifier
doi:10.1216/JCA-2013-5-2-179

Mathematical Reviews number (MathSciNet)
MR3096900

Zentralblatt MATH identifier
1304.13025

Citation

Khoury, Sabine El; Srinivasan, Hema. Gorenstein Hilbert coefficients. J. Commut. Algebra 5 (2013), no. 2, 179--207. doi:10.1216/JCA-2013-5-2-179. https://projecteuclid.org/euclid.jca/1376328029


Export citation

References

  • M. Boij and J. Söderberg, Graded Betti numbers of Cohen-Macaulay modules and the multiplicty conjecture, J. Lond. Math. Soc. 78 (2008), 85-106.
  • W. Bruns and J. Herzog, Cohen-Macaulay rings, Cambr. Stud. Adv. Math. 39, Cambridge University Press, Cambridge, 1993.
  • D. Eisenbud and F.-O. Schreyer, Betti numbers of graded modules and cohomology of vector bundles, J. Amer. Math. Soc. 22 (2009), 859-888.
  • J. Herzog and H. Srinivasan, Bounds for multiplicities, Trans. Amer. Math. Soc. 350 (1998), 2879-2902.
  • J. Herzog and X. Zheng, Bounds for Hilbert coefficients, Proc. Amer. Math. Soc. 137 (2009), 487-494.
  • C. Huneke and M. Miller, A note on the multiplicty of Cohen-Macaulay algebras with pure resolutions, Canad. J. Math. 37 (1985), 1149-1162.
  • S. El Khoury, Upper bound for the Hilbert coefficients of almost Cohen-Maucaulay algebras, Int. J. Alg. 5 (2011), 679-690.
  • C. Peskine and L. Szpiro, Syzygies and multiplicities, C.R. Acad. Sci. Paris. 278 (1974), 1421-1424.
  • H. Srinivasan, A note on the multiplicities of Gorenstein algebras, J. Algebra 208 (1998), 425-443. \noindentstyle